How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Dermatology
Satisfied Customers: 46718
Experience:  Board Certified Physician
41363181
Type Your Dermatology Question Here...
Dr. David is online now

HelloI've developed a rash all over the top half of my

Customer Question

Hello
I've developed a rash all over the top half of my body, mostly around the joints, neck and chest. It's happened quite quickly after taking antibiotics for an infected finger, which is healing well. I also had an insect bite that I reacted badly to a year or so ago but this has been dormant since then leaving a lump, this lump recently seemed inflamed and upon scratching expressed a very small amount of clear liquid. To add to that I have been diagnosed diabetic and ordered if I should do anything more than rest up and let the body fight this.
The only meds I 'm taking is 1 x10mg Cetirizine Hydrochloride tablet per day as advised by my local pharmacist.
My inclination is that I may have contracted a virus, I have been under a lot of stress to to my fathers failing health, he died 2 days ago now I have this.
Submitted: 1 year ago.
Category: Dermatology
Expert:  Dr. David replied 1 year ago.
This is Dr. David

you could be allergic to that antibiotic. you should let your doctor know who gave you that antibiotic

you might need skin testing to see if you are truly allergic to that antibiotic.

you are right that viral infections can also cause rash as well.

stress can cause rash as well.

is the cetirizine or Zyrtec helping? this would help allergic reactions.